# SDR CA110413006

- Difficulty date: March 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING CLIMB PASSING FL110, THE ENGINE LOW OIL PRESSURE WARNING SOUNDED.  THE PILOT IMMEDIATELY REDUCED THE POWER TO IDLE, AND SHUT THE ENGINE DOWN BEFORE RETURNING TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. POST FLIGHT INSPECTION FOUND A LOW OIL LEVEL BUT NO OTHER MAJOR ISSUES. TROUBLESHOOTING IS ON-GOING.
